Alert archive / Arkansas / Tornado Warnings in 2005

Tornado Warning 50, NWS Little Rock, AR

November 27, 2005Cleburne County, Independence County, White County, Arkansas

NWS Little Rock, AR issued this tornado warning at Nov 27, 2005, 8:40 PM CST for Cleburne County, Independence County, White County, Arkansas. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 27, 2005, 8:40 PM CST (02:40 UTC)
Expired
Nov 27, 2005, 9:30 PM CST
In force
50 min
Issued by
NWS Little Rock, AR
Area
Counties, with a storm outline in the text

Counties Cleburne County, AR, Independence County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 8:55 PM CSTTSTM WND DMGPangburn, ARHOUSE TRAILER OVERTURNED ON OLD CLAY ROAD. POWER LINES ALSO DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 27, 2:20 PM CSTTornado WatchSPC8 hr
Nov 27, 6:19 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 345 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 377 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
345 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
89 kt
0-1 km storm-relative helicity
377 m²/s²
0-3 km storm-relative helicity
418 m²/s²
Significant tornado parameter
1.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 280240
TORLZK
ARC023-063-145-280330-
/O.NEW.KLZK.TO.W.0050.051128T0240Z-051128T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
840 PM CST SUN NOV 27 2005

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL WHITE COUNTY IN CENTRAL ARKANSAS
  SOUTHEASTERN CLEBURNE COUNTY IN NORTH CENTRAL ARKANSAS
  SOUTHERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS

* UNTIL 930 PM CST

* AT 837 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
  SOUTHWEST OF PANGBURN...MOVING NORTHEAST AT 40 MPH.

* THE TORNADO WILL BE NEAR...
  PLEASANT PLAINS AROUND 905 PM CST
  BATESVILLE...MAGNESS AROUND 920 PM CST

&&

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

LAT...LON 3540 9198 3533 9184 3568 9144 3581 9169

$$

44
1 follow-up statement
000 
WWUS54 KLZK 280306
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
906 PM CST SUN NOV 27 2005

ARC023-145-280316-
/O.CAN.KLZK.TO.W.0050.000000T0000Z-051128T0330Z/
WHITE AR-CLEBURNE AR-
906 PM CST SUN NOV 27 2005

...THE TORNADO WARNING FOR CLEBURNE AND WHITE COUNTIES IS
CANCELLED...

LAT...LON 3566 9178 3563 9169 3580 9153 3586 9169

$$

ARC063-280330-
/O.CON.KLZK.TO.W.0050.000000T0000Z-051128T0330Z/
INDEPENDENCE AR-
906 PM CST SUN NOV 27 2005

...A TORNADO WARNING CONTINUES UNTIL 930 PM CST FOR CENTRAL
INDEPENDENCE COUNTY...

AT 906 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
TORNADO NEAR JAMESTOWN...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BATESVILLE AND MOOREFIELD.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3566 9178 3563 9169 3580 9153 3586 9169

$$

44

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Nov 27, 3:18 PM CST, 5 hours 22 minutes earlier.

Area forecast discussion, Nov 27, 3:18 PM CST, 5 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
318 PM CST SUN NOV 27 2005

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
STRONG LOW PRESSURE CONTINUES TO MOVE EAST THROUGH KANSAS. STRONG
SHEAR IS ASSOCIATED WITH THIS SYSTEM AND HELICITY VALUES HAVE
INCREASED TO OVER 400 ACROSS THE WESTERN HALF OF THE AREA. KLZK
RADAR SHOWS A LINE OF THUNDERSTORMS DEVELOPING IN FAR WESTERN
SECTIONS. COLD FRONT CURRENTLY IN OKLAHOMA WILL MOVE THROUGH
ARKANSAS OVERNIGHT TONIGHT TO NEAR THE MISSISSIPPI RIVER BY 12Z. SPC
CONTINUES MODERATE RISK OVER THE AREA TONIGHT. DAMAGING
WINDS...LARGE HAIL AND ISOLATED TORNADOES ARE EXPECTED. WITH A TIGHT
GRADIENT AROUND THAT SURFACE LOW...WILL CONTINUE THE LAKE WIND
ADVISORY THROUGH 12Z AND EXPECT WIND GUSTS TO 35 MPH.

AS LOW MOVES INTO IOWA ON MONDAY...WRAP AROUND MOISTURE WILL MAKE IT
INTO THE NORTH...THEREFORE WILL CONTINUE SLIGHT CHANCE OF SHOWERS
ACROSS THE NORTH SECTIONS THROUGH MONDAY AFTERNOON. HIGH PRESSURE
BUILDS INTO THE AREA TUESDAY AND TUESDAY NIGHT. DRY CONDITIONS WILL
CONTINUE THROUGH WEDNESDAY NIGHT.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY
12Z GFS CAME IN ALMOST THE OPPOSITE OF WHAT THE 00Z AND 06Z RUNS
WERE SHOWING FOR LATE THURSDAY THROUGH THE WEEKEND...BASICALLY
SHOWING MOISTURE AND CHANCES OF RAIN DURING TIME PERIODS THE EARLIER
RUNS WERE SHOWING AS DRY AND SHOWING DRY AND COOL CONDITIONS DURING
WHAT WERE MOIST PERIODS. IT DOES LOOK LIKE THE UPPER FLOW PATTERN
TRANSITIONS INTO SOMEWHAT OF A FAST ZONAL FLOW PATTERN LATE IN THE
WEEK AND THIS WILL LEAD TO FAST MOVING WEAK SYSTEMS THAT WILL BE
HARD TO TIME AND CAN EASILY CHANGE CHARACTER IN LATER RUNS. DECIDED
TO STICK PRETTY MUCH WITH WHAT THE 00Z AND 06Z RUNS WERE SHOWING FOR
NOW AND MADE LITTLE CHANGE TO THE FORECAST. DID INSERT SOME POPS
INTO THE FORECAST FOR SUNDAY WITH THOSE TRANSLATING INTO THE
SOUTHEAST SUNDAY NIGHT. WAS GOING TO DROP POPS FOR SATURDAY NIGHT
BUT SINCE THE 12Z GFS IS INDICATING MOISTURE IN THE AREA...DECIDED
TO LEAVE THE SMALL POPS IN FOR NOW. TEMPS SHOULD BE NEAR OR A LITTLE
BELOW NORMAL. BASED ON ALL THIS AND NO STRONG SYSTEMS...SHOULD NOT
HAVE TO WORRY ABOUT WINTER PRECIPITATION OR SEVERE WEATHER IN THIS
CWA THROUGH THE EXTENDED.
&&

.PRELIMINARY POINT TEMPS/POPS...
LITTLE ROCK   AR  50  61  37  54 /  60  20  10  10
HARRISON AR       45  49  31  47 /  60  20  10  10
HOT SPRINGS AR    50  60  37  54 /  50  10  10   0
PINE BLUFF AR     52  63  38  56 /  70  20   0   0
MOUNTAIN HOME AR  46  51  31  48 /  50  20  10  10
MONTICELLO AR     54  65  39  58 /  80  20   0   0
SEARCY AR         50  60  36  52 /  70  20  10  10
MOUNT IDA AR      49  59  36  53 /  60  10  10   0
RUSSELLVILLE AR   48  56  35  51 /  60  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 AM MONDAY FOR ARZ003-ARZ004-ARZ005-
ARZ006-ARZ007-ARZ012-ARZ013-ARZ014-ARZ015-ARZ016-ARZ021-ARZ022-
ARZ023-ARZ024-ARZ025-ARZ030-ARZ031-ARZ032-ARZ033-ARZ034-ARZ037-
ARZ038-ARZ039-ARZ040-ARZ041-ARZ042-ARZ043-ARZ044-ARZ045-ARZ046-
ARZ047-ARZ052-ARZ053-ARZ054-ARZ055-ARZ056-ARZ057-ARZ062-ARZ063-
ARZ064-ARZ065-ARZ066-ARZ067-ARZ068-ARZ069.

&&

SHORT TERM...51 / LONG TERM....29
Hazardous weather outlook, Nov 27, 8:15 AM CST, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CST SUN NOV 27 2005

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
815 AM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

...SIGNIFICANT SEVERE WEATHER IS POSSIBLE LATE THIS AFTERNOON AND
   TONIGHT...

A STRONG LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS WILL GATHER
MORE STRENGTH TODAY. WINDS AT THE SURFACE AND ALOFT WILL BECOME
EXCEPTIONALLY STRONG. WINDS NEAR THE SURFACE WILL BE FROM THE SOUTH
OR A LITTLE EAST OF SOUTH WHILE WINDS ALOFT WILL COME FROM MORE OF A
SOUTHWEST TO WEST DIRECTION.

THIS WILL SET THE STAGE FOR THE POSSIBILITY OF SIGNIFICANT SEVERE
THUNDERSTORMS AND TORNADOES ACROSS ARKANSAS.

LATE THIS AFTERNOON...THE LOW WILL BE IN NORTHEAST KANSAS...WITH A
COLD FRONT EXTENDING FROM THE LOW THROUGH EASTERN OKLAHOMA INTO
NORTHEASTERN TEXAS. THUNDERSTORMS ARE EXPECTED TO DEVELOP RAPIDLY
ALONG THE FRONT AROUND MID AFTERNOON.

THUNDERSTORMS ARE FORECAST TO DEVELOP IN A NORTH TO SOUTH LINE ALONG
THE COLD FRONT THIS AFTERNOON AND EVENING. THE SQUALL LINE WILL MOVE
TO THE EAST RAPIDLY AND SHOULD BE OUT OF THE AREA BY MIDNIGHT OR
SHORTLY THEREAFTER.

THUNDERSTORMS ALONG THIS LINE MAY BE SEVERE WITH DAMAGING WINDS
BEING THE MAIN SEVERE WEATHER. HOWEVER CONDITIONS ARE FAVORABLE
FOR TORNADOES AND A FEW SIGNIFICANT TORNADOES CANNOT BE RULED OUT.
SOME LARGE HAIL WILL ALSO BE POSSIBLE.

THERE IS A POSSIBILITY THAT ISOLATED THUNDERSTORMS COULD DEVELOP
AHEAD OF THE LINE. ANY OF THESE COULD BECOME SEVERE OR TORNADIC
WITH DAMAGING WINDS...TORNADOES AND POSSIBLY LARGE HAIL.

THE LOW PRESSURE WILL CAUSE SURFACE WINDS TO INCREASE IN STRENGTH
AND TO BECOME GUSTY. A LAKE WIND ADVISORY WILL BE IN EFFECT FOR THE
ENTIRE AREA TODAY. ANYBODY VENTURING OUT ON LAKES TODAY WILL NEED TO
EXERCISE EXTREME CAUTION FOR BOTH THE STRONG WINDS AND THE RAPID
DEVELOPMENT OF THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

MUCH COOLER AIR WILL FOLLOW THE FRONT ON MONDAY WITH BREEZY
NORTHWEST WINDS. THERE IS A POSSIBILITY THAT LAKE WIND
ADVISORIES MAY BE REQUIRED FOR SOME AREAS ON MONDAY.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY TONIGHT
ACROSS MOST ALL OF THE AREA.

THIS IS A POTENTIALLY DANGEROUS SITUATION. PEOPLE ACROSS
ARKANSAS ARE URGED TO REVIEW THEIR SEVERE WEATHER AND TORNADO
SAFETY RULES AND MONITOR NOAA WEATHER RADIO OR OTHER MEDIA
OUTLETS FOR LATER STATEMENTS...WATCHES...AND WARNINGS.
&&

FOR THE LATEST GRAPHICAL AND TEXT FORECASTS AND OUTLOOKS...PLEASE
VISIT OUR WEB SITE AT WWW.SRH.WEATHER.GOV/LZK

29/32

In the hours before

Local storm report, Nov 27, 4:57 PM CST, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
457 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     KIRBY                   34.25N 93.63W
11/27/2005                   PIKE               AR   LAW ENFORCEMENT

            ROOF BLOWN OFF OF A CHICKEN HOUSE.

0445 PM     HAIL             NATHAN                  34.11N 93.81W
11/27/2005  1.75 INCH        PIKE               AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 5:43 PM CST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
543 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     TSTM WND DMG     3 NE KIRBY              34.28N 93.60W
11/27/2005                   PIKE               AR   EMERGENCY MNGR

            POSSIBLE TORNADO. DAMAGE ALONG EBENEZER AND ROCK CREEK
            ROADS. HOUSE TRAILERS...SHOPS...SHEDS...AND CHICKEN
            HOUSES DAMAGED.

&&

28
Local storm report, Nov 27, 5:46 PM CST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND DMG     5 N ROYAL               34.59N 93.23W
11/27/2005                   GARLAND            AR   TRAINED SPOTTER

            DOCKS DESTROYED AND BOATS OVERTURNED AT BRADY MOUNTAIN
            MARINA. ALSO...REPORT OF PENNY SIZED HAIL.

0543 PM     FUNNEL CLOUD     SUNSHINE                34.47N 93.23W
11/27/2005                   GARLAND            AR   FIRE DEPT/RESCUE

            REPORT OF FUNNEL CLOUD MOVING NORTHEAST.

&&

58
Local storm report, Nov 27, 7:27 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
727 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     10 E WALTREAK           34.98N 93.42W
11/27/2005                   YELL               AR   EMERGENCY MNGR

            POWER POLES DOWN AND ROOF OFF OF CHICKEN HOUSE ON HIGHWAY
            80.

0350 PM     TSTM WND DMG     BLUFFTON                34.90N 93.60W
11/27/2005                   YELL               AR   EMERGENCY MNGR

            BARN WITH CAR INSIDE BLOWN DOWN AND NUMEROUS TREES DOWN.

0525 PM     TSTM WND DMG     1 W PEARCY              34.43N 93.30W
11/27/2005                   GARLAND            AR   TRAINED SPOTTER

            TREES DOWN COVERING HIGHWAY 70 WEST.

0525 PM     TSTM WND DMG     2 S PEARCY              34.40N 93.28W
11/27/2005                   GARLAND            AR   EMERGENCY MNGR

            MOBILE HOMES DAMAGED...ONE MOBILE HOME BLOWN OFF ITS
            FOUNDATION.

0600 PM     HAIL             HOT SPRINGS VILLAGE     34.67N 93.00W
11/27/2005  0.75 INCH        GARLAND            AR   LAW ENFORCEMENT

0605 PM     HAIL             ADONA                   35.03N 92.92W
11/27/2005  1.00 INCH        PERRY              AR   AMATEUR RADIO

0605 PM     TSTM WND DMG     PERRYVILLE              35.01N 92.80W
11/27/2005                   PERRY              AR   AMATEUR RADIO

            STRUCTURE DAMAGE TO HOUSE...PERSON TRAPPED IN HOME...AND
            WAS RESCUED BY EMERGENCY PERSONNEL.

0613 PM     FUNNEL CLOUD     HOT SPRINGS VILLAGE     34.67N 93.00W
11/27/2005                   GARLAND            AR   LAW ENFORCEMENT

            REPORTS OF A FUNNEL CLOUD NEAR HOT SPRINGS VILLAGE ON
            HIGHWAY 7.

0615 PM     TORNADO          3 W PLUMERVILLE         35.16N 92.69W
11/27/2005                   CONWAY             AR   LAW ENFORCEMENT

            ON INTERSTATE 40 BETWEEN MILE MARKERS 110 AND
            111...LUMBERYARD HIT BY TORNADO. LUMBER COVERING BOTH
            SIDE OF I-40...CARS TURNED OVER ON I-40.

0620 PM     HAIL             6 S MOUNTAIN HOME       36.25N 92.38W
11/27/2005  0.75 INCH        BAXTER             AR   TRAINED SPOTTER

            PENNY SIZED HAIL...75 MPH WIND GUST...AND FUNNEL CLOUD
            REPORTED.

0645 PM     TSTM WND DMG     BEE BRANCH              35.45N 92.40W
11/27/2005                   VAN BUREN          AR   AMATEUR RADIO

            HOUSE DESTROYED ON HAPPY HOLLOW ROAD.

0653 PM     TSTM WND DMG     CHERRY HILL             34.98N 92.87W
11/27/2005                   PERRY              AR   AMATEUR RADIO

            STRUCTURE DAMAGE TO HOMES...AND TREES DOWN. HIGHWAY 60 IS
            BLOCKED.

0655 PM     HAIL             BISMARCK                34.32N 93.17W
11/27/2005  1.75 INCH        HOT SPRING         AR   LAW ENFORCEMENT

0706 PM     HAIL             GREENBRIER              35.23N 92.38W
11/27/2005  0.88 INCH        FAULKNER           AR   AMATEUR RADIO

            ALSO...POSSIBLE TORNADO REPORTED.

0706 PM     HAIL             MOUNTAIN VIEW           35.87N 92.11W
11/27/2005  0.88 INCH        STONE              AR   TRAINED SPOTTER

&&

58
Local storm report, Nov 27, 8:03 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
803 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     MOUNTAIN HOME           36.34N 92.38W
11/27/2005                   BAXTER             AR   BROADCAST MEDIA

            BUILDINGS DESTROYED ALONG HIGHWAY 5 IN MOUNTAIN HOME.

0730 PM     HAIL             2 SE CONWAY             35.07N 92.43W
11/27/2005  1.00 INCH        FAULKNER           AR   TRAINED SPOTTER

0733 PM     HAIL             FERNDALE                34.78N 92.55W
11/27/2005  0.75 INCH        PULASKI            AR   LAW ENFORCEMENT

&&

58
Local storm report, Nov 27, 8:15 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     HAIL             ALEXANDER               34.63N 92.44W
11/27/2005  1.00 INCH        SALINE             AR   PUBLIC

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 27, 6:01 PM CSTTornado WarningLZKConway, Van Buren44 min
Nov 27, 6:08 PM CSTTornado WarningLZKBaxter, Marion37 min
Nov 27, 6:15 PM CSTTornado WarningLZKConway, Faulkner45 min
Nov 27, 6:20 PM CSTTornado WarningLZKPerry, Pulaski40 min
Nov 27, 6:24 PM CSTTornado WarningLZKFulton, Izard, Stone66 min
Nov 27, 6:30 PM CSTTornado WarningLZKSaline30 min
Nov 27, 6:36 PM CSTTornado WarningLZKGarland, Hot Spring, Saline54 min
Nov 27, 6:43 PM CSTTornado WarningLZKCleburne, Stone, Van Buren47 min
Nov 27, 6:47 PM CSTTornado WarningLZKFaulkner43 min
Nov 27, 7:23 PM CSTSevere Thunderstorm WarningLZKClark37 min
Nov 27, 7:25 PM CSTTornado WarningLZKFaulkner, Pulaski50 min
Nov 27, 7:29 PM CSTTornado WarningLZKIzard46 min
Nov 27, 7:30 PM CSTTornado WarningLZKCleburne, Stone45 min
Nov 27, 7:41 PM CSTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline64 min
Nov 27, 7:48 PM CSTTornado WarningLZKFulton, Sharp57 min
Nov 27, 8:02 PM CSTSevere Thunderstorm WarningLZKPulaski58 min
Nov 27, 8:15 PM CSTSevere Thunderstorm WarningLZKLonoke, White55 min
Nov 27, 8:19 PM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp26 min
Nov 27, 8:29 PM CSTFlash Flood WarningLZKCleburne, Faulkner, Izard, Stone, Van Buren2 hr
Nov 27, 8:50 PM CSTFlash Flood WarningLZKFulton, Sharp115 min
Nov 27, 8:54 PM CSTFlash Flood WarningLZKLonoke, Pulaski, Saline, White2 hr
Nov 27, 9:04 PM CSTSevere Thunderstorm WarningLZKLonoke26 min
Nov 27, 9:19 PM CSTSevere Thunderstorm WarningLZKWhite56 min
Nov 27, 9:20 PM CSTSevere Thunderstorm WarningLZKIndependence, Sharp40 min
Nov 27, 9:32 PM CSTSevere Thunderstorm WarningLZKLonoke, Pulaski43 min
Nov 27, 9:37 PM CSTSevere Thunderstorm WarningLZKIndependence23 min
Nov 27, 9:45 PM CSTSevere Thunderstorm WarningLZKJackson45 min
Nov 27, 9:49 PM CSTSevere Thunderstorm WarningLZKCleveland, Jefferson56 min
Nov 27, 10:08 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Drew, Jefferson, Lincoln67 min
Nov 27, 10:11 PM CSTSevere Thunderstorm WarningLZKJackson, Lonoke, Prairie, White, Woodruff64 min
Nov 27, 11:00 PM CSTSevere Thunderstorm WarningLZKMonroe45 min
Nov 27, 11:01 PM CSTSevere Thunderstorm WarningLZKDesha59 min
Nov 27, 11:15 PM CSTSevere Thunderstorm WarningLZKArkansas45 min

Nearby

Tornado Warnings in Arkansas, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.